# SDR QXEA2013121101541

- Difficulty date: December 5, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 6,415 hours, 6,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 HAS CORROSION UNDER AFT INBD LAVATORY CLEAT AND FWD INBD FWD CARGO CLEAT. FOUND OUT OF LIMITS IAW SRM 53-20-49, REPAIR -03. SEAT TRACK REMOVED IAW SRM 51-42-05, SRM 51-40-15 AND SRM 51-41-00.  NEW SEAT TRACK DRILLED AND LOCATED IAW SRM 51-40-07.  NEW SEAT TRACK INSTALLED IAW SRM 51-42-05, SRM 51-40-15 AND SRM 51-41-00.
